Pendulum's rotational motion governed by a stochastic Mathieu equation

Daniil Yurchenko, Arvid Naess, Panagiotis Alevras

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

This paper considers rotational motion governed by a nonlinear Mathieu equation with a narrow-band stochastic excitation. The Path Integration technique is utilized to obtain the joint probability density function of the response, which is used to construct domains of rotational motion in parameter space.
Original languageEnglish
Pages (from-to)12-18
Number of pages7
JournalProbabilistic Engineering Mechanics
Volume31
DOIs
Publication statusPublished - Jan 2013

Keywords

  • Mathieu equation
  • narrowband parametric excitation
  • probability density function
  • instability domain
  • rotational motion
  • Wave energy converter

Cite this